{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602012220275707   Reference number:68A0011739

On the theory of the non-linear Compton effect. III.

非線形コンブトン効果の理論 III
Author (1):
Volume: 70  Issue:Page: 389-391  Publication year: 1967
JST Material Number: D0389A  Document type: Article
Article type: 原著論文  Country of issue: Netherlands (NLD) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page